# SDR UPS06847993

- Difficulty date: September 7, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1620 L35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 LONG 35L END FITTING AT STA 1620 CORRODED (OFF A/C PART).     LOCATED, DRILLED UP, AND INSTALLED END FITTING ON L35L IAW SRM 53-02-00-0 FIG 001F, AND SRM 51-1-20D.
